Crossref journal-article
American Astronomical Society
The Astrophysical Journal (2208)
Bibliography

Mouschovias, T. Ch., Paleologou, E. V., & Fiedler, R. A. (1985). The magnetic flux problem and ambipolar diffusion during star formation - One-dimensional collapse. II - Results. The Astrophysical Journal, 291, 772.

Authors 3
  1. T. Ch. Mouschovias (first)
  2. E. V. Paleologou (additional)
  3. R. A. Fiedler (additional)
References 0 Referenced 42

None

Dates
Type When
Created 23 years, 1 month ago (July 26, 2002, 1:50 p.m.)
Deposited 4 years, 9 months ago (Nov. 6, 2020, 4:35 p.m.)
Indexed 1 year, 7 months ago (Jan. 16, 2024, 12:22 p.m.)
Issued 40 years, 4 months ago (April 1, 1985)
Published 40 years, 4 months ago (April 1, 1985)
Published Print 40 years, 4 months ago (April 1, 1985)
Funders 0

None

@article{Mouschovias_1985, title={The magnetic flux problem and ambipolar diffusion during star formation - One-dimensional collapse. II - Results}, volume={291}, ISSN={1538-4357}, url={http://dx.doi.org/10.1086/163114}, DOI={10.1086/163114}, journal={The Astrophysical Journal}, publisher={American Astronomical Society}, author={Mouschovias, T. Ch. and Paleologou, E. V. and Fiedler, R. A.}, year={1985}, month=apr, pages={772} }